# SDR AALA990376

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Ws 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD AILERON QUAD MOUNT CASTING CORRODED ON CASTING AND AROUND BEARING BORES.  REMOVED AND REPLACED CORRODED CASTING PER SRM 51-10-1 PAGE 4.  (M)
